Repositorio de producción científica de la Universidad de Sevilla

On some tridiagonal k-Toeplitz matrices: algebraic and analytical aspects. Applications

Opened Access On some tridiagonal k-Toeplitz matrices: algebraic and analytical aspects. Applications

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Soares Petronilho, José Carlos
Quintero, Niurka R.
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2005-12-15
Publicado en: Journal of Computational and Applied Mathematics, 184 (2), 518-537.
Tipo de documento: Artículo
Resumen: In this paper we use the analytic theory for 2 and 3-Toeplitz matrices to obtain the explicit expressions for the eigenvalues, eigenvectors and the spectral measure associated to the corresponding infinite matrices. As an application we consider two solvable models related with the so-called Chain Model. Some numerical experiments are also included.
Cita: Álvarez Nodarse, R., Soares Petronilho, J.C. y Rodríguez Quintero, N. (2005). On some tridiagonal k−Toeplitz matrices: algebraic and analytical aspects. Applications. Journal of Computational and Applied Mathematics, 184 (2), 518-537.
Tamaño: 678.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43060

DOI: http://dx.doi.org/10.1016/j.cam.2005.01.025

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones